Solution of a plane Cauchy problem for the differential equation system of the theory of heat and mass transfer
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 762-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a17,
author = {N. N. Samuilov},
title = {Solution of a plane {Cauchy} problem for the differential equation system of the theory of heat and mass transfer},
journal = {Differencialʹnye uravneni\^a},
pages = {762--763},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a17/}
}
TY - JOUR AU - N. N. Samuilov TI - Solution of a plane Cauchy problem for the differential equation system of the theory of heat and mass transfer JO - Differencialʹnye uravneniâ PY - 1969 SP - 762 EP - 763 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_4_a17/ LA - ru ID - DE_1969_5_4_a17 ER -
N. N. Samuilov. Solution of a plane Cauchy problem for the differential equation system of the theory of heat and mass transfer. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 762-763. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a17/